# SDR DALA2019052503222

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,454 hours, 21,932 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1089760) DURING INSPECTION FOUND CRACKED FRAME BS867 AND BTW STR 8R TO STR 9R AT PASSENGER CABIN. PERFORMED PERMANENT REPAIR ON FRAME BS 867 AND BTW STR 8R TO STR 9R AT PASSENGER CABIN AS PER ERA NO 577762-14AD REV. ORIGINAL AND PRI #577762-14AD REVISION 0 AND REVISION 1.
